MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/0.2 MICRON FILTER, BCV-CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/0.2 MICRON FILTER, BCV-CLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B9600
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device may be available for return; however, it has not yet been received.
 
Event or Problem Description
The filter of a 10" smallbore ext set w/0.2 micron filter, bcv-clave®, clamp, rotating luer reportedly leaked fluids onto the patient's bed.The patient was receiving umbilical venous catheter (uvc) fluids prepared by the pharmacy.A night shift staff person discovered that the extension set filter used was leaking.The customer stated that the patient was not receiving the intravenous (iv) fluids they needed, and also were concerned with a potential infection risk with an opening into a central line.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
10" SMALLBORE EXT SET W/0.2 MICRON FILTER, BCV-CLAVE®, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24284611
Report Number9617594-2026-00092
Device Sequence Number20905382
Product Code FMG
UDI-Device Identifier00887709014602
UDI-Public(01)00887709014602(17)300301(10)14357565
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9600
Device Lot Number14357565
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UMBILICAL VENOUS CATHETER (UVC), MFR UNK; UNSPECIFIED FLUIDS, MFR UNK
Patient SexUnknown